# SDR GLBA2015011200491

- Difficulty date: January 12, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 38,084 hours, 46,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE UPPER INBD RT WING SKIN TE CHAFED & CORRODED WITH SEVERAL ELONGATED HOLES AT BL 36.  CHAFE 8.5 INCHES LONG, 2 INCHES WIDE AT THE WIDEST PART & .020 INCHES DEEP BEFORE CORROSION REMOVAL.  FOUND TO BE A MINOR REPAIR IAW GMM 8 4 1 B.
